# SDR AALA201704079006

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 44,032 hours, 28,565 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A8455
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 43,895 hours, 24,710 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ACCIDENTALLY DEPLOYED,  THE SLIDE DID NOT DEPLOY ALL OF THE WAY AND DID NOT INFLATE.  INSTALLED A NEW SERVICEABLE L1 DOOR SLIDE.
